# SDR 2003F00611

- Difficulty date: October 2, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N171QS
- Make and model: Boeing 737-7BC
- Aircraft serial: 30572
- System (JASC): 3820 · Wash Water System
- Part: Mount
- Part number: 97109323015
- Condition: Cracked
- Location: Water Heater
- Part time: 895 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE IT WAS NOTED THAT THE FORWARD AND AFT MOUNT STRUCTURES FOR THE AFT WATER HEATER WERE FOUND DAMAGED.  WATER HEATER IS SUSPENDED AT 6 POINTS.  THE REAR MOUNT WHICH PREVENTS LATERAL MOVEMENT AND THE FORWARD MOUNT WAS FOUND TO BE CRACKED.  THE HEATER AND ASSOCIATED MOUNT STRUCTURE IS ADDED DURING AIRCRAFT COMPLETION.  THE MANUFACTURER OF THIS INSTALLATION IS RATHEON E-SYSTEMS.  THIS IS THE SECOND TIME THIS PART STRUCTURE CRACKS ON THIS AIRCRAFT TYPE.  REMOVED AND REPLACED CRACKED MOUNT.  L3 COMMUNICATIONS IS EVALUATING THIS PROBLEM.  (M)
